Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 690435, 14 pages
http://dx.doi.org/10.1155/2014/690435
Research Article

Optimal Manufacturing-Remanufacturing Production Policy for a Closed-Loop Supply Chain under Fill Rate and Budget Constraint in Bifuzzy Environments

1Department of Applied Mathematics, University of Calcutta, 92 APC Road, Kolkata, West Bengal 700009, India
2Department of Applied Science, Haldia Institute of Technology, Purba Midnapur, West Bengal 721657, India

Received 31 December 2013; Accepted 12 May 2014; Published 24 June 2014

Academic Editor: Tamer Eren

Copyright © 2014 Soumita Kundu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soumita Kundu, Tripti Chakrabarti, and Dipak Kumar Jana, “Optimal Manufacturing-Remanufacturing Production Policy for a Closed-Loop Supply Chain under Fill Rate and Budget Constraint in Bifuzzy Environments,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 690435, 14 pages, 2014. doi:10.1155/2014/690435